# SDR AWXA200100677

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 38,630 hours, 17,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Part number: D5237128000200
- Condition: Not Seated
- Location: Aft Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 702 - "C" - WHEN INITIATING TAKEOFF FLIGHT CREW RECEIVED AN AFT CARGO DOOR WARNING LIGHT INDICATION, TAKEOFF WAS ABORTED WITHOUT INCIDENT AND AIRCRAFT RETURNED TO THE GATE. AT THE GATE MAINTENANCE INSPECTED THE AFT CARGO DOOR AND FOUND THE HANDLE WAS NOT FULLY LATCHED. MAINTENANCE SECURED THE HANDLE TO THE LOCKED POSITION AND THE LIGHT EXTINGUISHED, THE DOOR HANDLE WAS CYCLED SEVERAL TIMES AND OPERATIONALLY CHECKED GOOD.
